# SDR 9512929998

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 5220 · Emergency Exits
- Part: Door Pan
- Condition: Cracked
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND RIGHT FORWARD EMERGENCY EXIT DOOR PAN CRACKED AT UPPER FORWARD STOP.  REPLACED DOOR, MFG PART NUMBER 5910159-31.
